# SDR CALA0400055

- Difficulty date: January 23, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 52,527 hours, 28,236 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FIVE 1 INCH CRACKS IN NR 5 SLAT SKIN LOWER SURFACE I/B OF AUX TRACK.  A DOUBLER WAS INSTALLED IAW SRM 57-43-01.
